# SDR UIEA2019061404492

- Difficulty date: June 13, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 99,165 hours, 20,577 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT MSG ON TAXI IN, AFTER SUCCESSFUL START.  PERFORMED OPS TEST OF APU IAW 49-11-00, OPS TEST GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
